# SDR MTNA20160512001

- Difficulty date: May 9, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N812FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 404
- Aircraft time: 29,428 hours, 28,530 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FORWARD OUTER LATCH FITTING CRACKED.  MAIN CARGO DOOR LOWER INNER SKIN CRACKED AT OUTER LATCH FITTING.  REMOVED DAMAGED SECTION OF SKIN, FABRICATED NEW SECTION OF SKIN FROM 2024-T3, PO 198454, .032" FABRICATED 2 EA REPAIR DOUBLERS FROM 2024-T3, .040" PO 171350.  ALODINED, PRIMED, AND INSTALLED REPAIRED PARTS IAW DWG D16050701.  PAINTED IAW SRM 51-21-28.
